# SDR SWAA2023031301841

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - INTERCOSTAL HAS A CRACK BS 500B+6 LBL 25<[01] NOT ALLOWABLE DAMAGE FOUND ON SRM PART THAT DO NOT ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED ON FWD CARGO BAY - INTERCOSTAL AT BS 500B TO BS 500C LBL25 IAW SRM 51-40-02;[03] RECEIVED ON FWD CARGO BAY NEW INTERCOSTAL BS 500B TO BS 500C LBL25 P/N 143A7510-11.LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7505. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS 3 AND MEASUREMENT TABLE. OK TO INSTALL.;[05] INSTALLED ON FWD CARGO BAY NEW INTERCOSTAL BS 500B TO BS 500C LBL 25 IAW SRM 51-40-02 AND DWG 143A7505;[06] VERIFIED CORRECTIVE ACTIONS 5.
